Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    6
  • views
    1824

Day 6

blackbird86

206 views

I took my 6th pill tonight. It's starting to kick in! Here's how I know:

-My lips are starting to feel dry

-My skin is thinner (sadly, I know this because I picked...shame on me!)

-Overall, my skin is oilier than usual. This might sound weird, but it happened during both of my previous courses; my skin got oily in the very beginning and then became drier (or in my case, it just normalized)

Whoop! Good luck to all of my other Accutaners out there.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×